# SDR SWAA2022010557734

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34298
- Aircraft time: 47,376 hours, 26,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT BAR LOOSE IN STORAGE HOOKS ; / [01] ADJ. GIRT BAR HOOKS PER SIP
